Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Bladder infection, unable to swallow, appetite loss. Treatment for infection?

I was diagnosed with bladder infection . now I m taking ciproflaxan the antibiotic and for the pain prescribed medication . It s the 4 the day and pain is still there at the back side . I can t eatFood, I can t swallow . I tried eating and can t swallow . I was peeing for the last three days but now I can t pee and after taking pain medication i m still on pain . One more thing I will mention, for the last 2 months I had this bladder infection but I did nit know
Asked On : Wed, 26 Dec 2012
Answers:  2 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
I hope you are taking the anti biotic after a proper culture and sensitivity report of urine.
Take some OTC anti spasmodic for your pain.
Take plenty of water.
Do take some alkaliser like CITRALKA two TSF in one cup of water three times a day.
If you don't get relief in next couple of days,then you should consult a urologist for proper management.
Answered: Wed, 26 Dec 2012
I find this answer helpful
Psychiatrist Dr. Jonas Sundarakumar's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Though urinary tract infections (UTIs) usually subside withing a few days of starting antibiotics, in certain cases, it may take a longer time to get controlled. The reasons could be:
- due to long-standing infections
- complicated UTIs, like cystitis (bladder infection) or pyelonephritis (kidney infections)
- resistance of the bacteria to the antibiotic

Since you have had a long-standing infection, I would suggest that you wait till the completion of the prescribed course of antibiotic. If your symptoms are persisting, then you need a urine culture and sensitivity, in order to find which antibioticwill be effective against your infection. Sometimes, a stronger antibiotic or a a longer duration of antibiotic therapy may be required. So, please be in regular follow-up with your doctor to plan further treatment strategies.

Wish you all the best.

Dr. Jonas Sundarakumar
Answered: Wed, 26 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor